# SDR FDEA2018102963044

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43633
- Aircraft time: 113 hours, 50 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDIS 166 27-80 0117 26OCT18 MEM FACT U LOGPAGES:2670727 LE SLAT DISAGREE WHEN GEAR SELECTED DOWN & FLAPS 20. RAN QRH, LANDED F20. RETURNED FLAPS ON DECK VIA ALT MEANS. NO OVERSPEED. FACT 26OCT18 08:17 MEM U WITH NO HISTORY NOTED. PERFORMED BITE CHECK OF PSEU REF FIM 32-09 FAULT TREE  803, NO FAULTS NOTED. PERFORMED BITE CHECK OF FSEU REF FIM 27-51 FAULT TREE 809, NO FAULTS NOTED. PERFORMED OPS CHECK OF FLAP AND SLAT PRIMARY DRIVES AND POSITION INDICATING SYSTEMS TEST REF AMM 27-51-00-705-508. SYSTEM TEST GOOD, NO AJUSTMENT WERE MADE. IN ADDITION PERFORMED SLAT ALTERNATE AND DRIVE SYSTEM TEST REF AMM 27-81-00-735-277. SYSTEM TEST GOOD, NO ADJUSTMENTS WERE MADE. A/C  OK FOR SERVICE.
